# SDR CA981125043

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 206010450113
- Condition: Out Of Adjust
- Location: Main Rotor
- Part time: 12,473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTED THAT HYDRAULIC OFF OPERATION WAS STIFF.   SWASHPLATE FRICTION REQUIRED ADJUSTMENT.  NO DAMAGE FOUND.
